Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some conditions on an operator implying normality. II


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 26 (1970), 277-281
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0265975-3
MathSciNet review: 0265975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given under which an operator with countable spectrum is normal, and applications are made to polynomially compact operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265975-3
Keywords: Hilbert space, normal operator, Weyl spectrum
Article copyright: © Copyright 1970 American Mathematical Society